MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number C610134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted date: device was not explanted.Occupation- lab manager.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported an issue with the angio-seal evolution device six hours after the procedure.The patient was at home and there was a small amount of bleeding at the access site.The patient returned to the hospital and no injury was noted, however there was a small hematoma that had formed.The procedure performed was a diagnostic leg angio.Manual compression was performed.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The complaint could be confirmed for hematoma since a hematoma was observed as per allegation.Manual pressure was applied and no further issue was experienced.Based on the available information, the exact cause of the issue cannot be determined.The device was in a conforming state when released from terumo control.There is no indication that any manufacturing issues may have led to this event.Currently, no action is recommended since this risk evaluation is within the predetermined limits in the fmea.

Brand Name
6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
2101 cottontail ln.
somerset NJ 08873
MDR Report Key12292267
Report Number2243441-2021-00032
Device Sequence Number17394066
Product Code MGB
UDI-Device Identifier00389701011783
UDI-Public00389701011783
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Catalogue NumberC610134
Device Lot Number7889361
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date08/08/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight65